# SDR FDEA201308181929

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN STRAP AT BS 1790, BETWEEN STR 3-6R.  APU INLET FWD SIDE SKIN STRAP CORROSION VISUALLY FOUND THAT EXCEEDED LIMIT IAW SRM 51-10-*02, REV 109, CORRODED STRAP.  R & R WITH NEW STRAP. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
